MathSciNet Relay Station
MathSciNet bibliographic data
MR2286086 47A15 (47B20)
Chevreau, B.; Jung, I. B.; Ko, E.; Pearcy, C. Operators that admit a moment sequence. II. Proc. Amer. Math. Soc. 135 (2007), no. 6, 1763–1767.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement